N=1 SYM action and BRST cohomology


Ulker K.

MODERN PHYSICS LETTERS A, vol.17, no.12, pp.739-749, 2002 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 12
  • Publication Date: 2002
  • Doi Number: 10.1142/s0217732302007016
  • Journal Name: MODERN PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.739-749
  • Istanbul Technical University Affiliated: No

Abstract

The relation between BRST cohomology and the N=1 supersymmetric Yang-Mills action in four dimensions is discussed. In particular, it is shown that both off- and on-shell N=1 SYM actions are related to a lower-dimensional field polynomial by solving the descent equations, which is obtained from the cohomological analysis of linearized Slavnov-Taylor operator B, in the framework of algebraic renormalization. Furthermore we show that off- and on-shell solutions differ only by a B-exact term, which is a consequence of the fact that the cohomology of both cases are the same.